SOME DOUBLE SEQUENCE SPACES IN $N$-NORMED SPACES USING IDEAL CONVERGENCE AND A SEQUENCE OF ORLICZ FUNCTIONS

Authors

  • S. Sharma School of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J&K, India
  • K. Raj School of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J&K, India
  • A. Sharma School of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J&K, India

Abstract

In the present paper we introduce some double sequence spaces using ideal convergence and a sequence of Orlicz functions $\mathcal{M}=(M_{k,l})$ in $n$-normed spaces and examine some topological properties of the resulting sequence spaces

Downloads

Published

2013-05-22

How to Cite

Sharma, S., Raj, K., & Sharma, A. (2013). SOME DOUBLE SEQUENCE SPACES IN $N$-NORMED SPACES USING IDEAL CONVERGENCE AND A SEQUENCE OF ORLICZ FUNCTIONS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 1-11. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/160

Issue

Section

Research Article